# SDR HALA2021111800206

- Difficulty date: November 15, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 31,724 hours, 5,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 396 EXIT SIGN FELL OFF BY LAV E . CORRECTIVE ACTION: RESECURED EXIT SIGN AT LAV E. (7742434)
